# SDR QXEA200701153

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 1,355 hours, 1,290 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd Ind C/B
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EUG - ON FLIGHT 2421, RETURNED TO GATE, STANDBY HYDRAULIC INOP.  FOUND STANDBY HYDRAULIC PRESSURE INDICATOR 1 CIRCUIT BREAKER POPPED.  MAINTENANCE RESET CIRCUIT BREAKER, PERFORMED OPERATIONAL TEST OF POWER UNIT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
